# SDR 39LA2013021800013

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N654AR
- Make and model: Frchld SA227DC
- Aircraft serial: DC868B
- Aircraft time: 17,457 hours, 16,531 cycles
- Engine: Garrtt TPE33112UHR
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Misaligned
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INTIAL CLIMB CABIN DOOR WAS MAKING A WHISTLING SOUND THAT DEVELOPED INTO A HOWL.  CABIN WOULD NOT MAINTAIN MORE THAN A 4.0 PSI DIFFERENTIAL.  RETURNED TO BASE.  INSPECTED SEAL AND FOUND IT MISALIGNED AT TOP MIDDLE POSITION, ADJUSTED SEAL AND APPLIED PRC TO TOP OF DOOR FRAME, IAW MM 52-10-50.
